# SDR UPS99229781

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651925012
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-06.00-04) ON NR 7 FLAP TRACK IN REAR SPAR MAIN BOLT HOLE.  REMOVED AND REPLACED NR 7 FLAP TRACK.
